# SDR AT9900028

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Slant Panel
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULE INSPECTION AT AERO CORP, FL.  UPON PRESSURIZATION FOUND LEFT AND RIGHT HAND SLANT PANELS LEAKING EXCESSIVELY. SEALS TORN AND PINCHED.  REMOVED LEFT AND RIGHT SLANT PANEL CORROSION, MATERIAL LOSS FOUND OUT OF LIMITS ON LEFT HAND SIDE, FABRICATED REPAIR PANEL AND SPLICES IAW DC9 SRM 51-30-1 AND AIRTRAN RES NR 982119.
